Menu

Suffering from acne / urgent question

0

@acnemantra i have been suffering from acne since last 8 years, i have been to different clinic for final treatment but i haven’t noticed any change on my skin.can u please tell me if your product (retino-a 0.025 or retino-a 0.050) is helpful for me or not? i can also send my pictures if required,to have a more clear understanding of my acnes type.

5 Answers

0
accepted

Hi Priyank,

Nice to see you here. Actually, once you have the necessary information, you won’t have to keep beating around the bush any longer. Read this page carefully and follow all the links in there before you jump to using any new product: start here.

 

I understand how pressured you must feel after all these years of acne struggle. I do. But if you rush into anything without having the background knowledge, you’ll set yourself up for more disappointment and continue to believe that “nothing works”. So please, read the above link carefully and then post any questions.

 

Also, as urgent as your situation sounds, you must have learned by now that acne cannot be erased overnight, even with the best treatment. So creating unnecessary urgency is being too hard on yourself. Relax, you are among people who understand where you are coming from.

 

Retino-A is a strong medication and it works, but because of its risk of side effects, it is best used under a doctor’s care. You can learn more about Retino-A here.

 

Please understand that this is not a consultation. I’m not a doctor. I’m only giving you information, which may help clear up your skin. None of this is a guarantee or a “final” solution. If you do not feel confident enough to use this information correctly, please consult a dermatologist. 🙂

AM
3,051
0

Thanx a lot for answer……

i refer documents what u recommend.

i purchase Retino-A 0.025 and now i m using may be it will help for me.
0

i bought Retino-A 0.025 before 3 days ago and i was used but my skin is peeling now.

 

0

Told you so. Just kidding. Yes Retino-A peels the skin majorly. If you are still committed to using it, then try using it only on alternate nights.  Or skip 2 nights between every use.

I’m not telling you to either continue or stop Retino-A, these are just some tips on how to reduce irritation and skin peeling if you choose to continue with it. You will also need to use a sunscreen, otherwise the skin is going to darken noticeably. You should read this post about Retino-A if you haven’t already. You will also need to switch to a gentle face wash such as Cetaphil Cleansing Lotion. Continued use of Retino-A demands careful skincare as peeling is just the mildest of its side effects. You may have to add a moisturizer to reduce the scaly look and dryness. Cetaphil Moisturizing Lotion (not cream) is gentle enough to be used with Retino-A.

AM
3,051
0

i have been to different clinic for final but i haven’t get any result so i thought to try but…….

 

Your Answer

Category: Tags: asked November 2

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"